# SDR P2EA00031

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FRAME DENTED BS 400 STRINGER 24L.  REPAIRED FRAME AT BS 400, BETWEEN STRINGER 23L AND 25L IAW SRM 51-40-3 FIG 1.  (M)
